# SDR FDEA201803010568

- Difficulty date: March 1, 2018
- Submitted: March 2, 2018
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24289
- Aircraft time: 75,308 hours, 26,980 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Part number: D30654122
- Part serial: 1989
- Condition: Out Of Position
- Location: R1 Door Slide
- Part time: 76,008 hours, 763 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT DOOR WILL NOT ARM.  FOUND THE DOOR SLIDE LANYARD TRAPPED IN THE GIRT  BAR ,  RELEASED AND STOWED CORRECTLY. THE R1 DOOR NOW ARMS OK . OPS OK IAW AMM.
